# SDR EISA20010071

- Difficulty date: March 5, 2001
- Submitted: April 18, 2001
- Operation: Air carrier
- Aircraft: N6815
- Make and model: Boeing 727223
- Aircraft serial: 19490
- Aircraft time: 75,769 hours, 54,460 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE B-CHECK INSPECTION FOUND CRACK IN SEAT TRACK BETWEEN BS 520 AND BS 540 AT LBL 45.  FABRICATED AND INSTALLED SEAT TRACK SPLICE, ALODINED AND PRIMED IAW SRM 51-10-2, 53-10-5 FIG 1, AND SOPM 20-50-01.
